# SDR UPS02239025

- Difficulty date: July 23, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH WHEEL WELL BS 940 FORGING HAS A SUSPECT CRACK @ BASE OF PREVIOUS BLENDOUT     FITTING REPLACED IAW UPS EO B727-5310-4501
